Averages of central L-values of Hilbert modular forms with an application to subconvexity

Feigon, Brooke and Whitehouse, David (2009) Averages of central L-values of Hilbert modular forms with an application to subconvexity. Duke Mathematical Journal, 149 (2). pp. 347-410. ISSN 0012-7094

[img]
Preview
PDF (Accepted manuscript) - Submitted Version
Download (422kB) | Preview

Abstract

We use the relative trace formula to obtain exact formulas for central values of certain twisted quadratic base change L-functions averaged over Hilbert modular forms of a fixed weight and level. We apply these formulas to the subconvexity problem for these L-functions. We also establish an equidistribution result for the Hecke eigenvalues weighted by these L-values

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Faculty of Science > School of Chemical Sciences and Pharmacy
Faculty of Science > School of Chemistry
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 24 Jul 2019 14:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/18579
DOI: 10.1215/00127094-2009-041

Actions (login required)

View Item View Item